# SDR SCNA20250714257

- Difficulty date: July 14, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 69,182 hours, 31,648 cycles
- Engine: Cfmint CFM567B27B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SEVERE ENGINE DAMAGE #2 CLIMBING OUT OF 14,000 FT REDLINE EGT NO ROTATION N2 N1 14% FA'S REPORTED ALOT OF SPARKS MODERATE VIBRATION.   REMOVED AND REPLACED #2 ENGINE REF TASK CARD # 710000000 ACCOMPLISHED ENGINE RUN TEST 9 AND TEST 5 REF AMM 71-00-00 ALL SYSTEMS CHECK NORMAL.
